# SDR USAA2011080500012

- Difficulty date: June 29, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: D5746060000900
- Condition: Eroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EROSION ON RIGHT WING FAIRING OF NR 1 SLAT ON INBOARD SIDE BETWEEN WS 0 TO WS 700 & BETWEEN RIB 1 TO RIB 2.  REPAIRED RIGHT WING FAIRING OF NR 1 SLAT ON INBOARD SIDE IAW EA 133673 & A319 SRM 51-77-12  PAR 3 B.
